# SDR DALA2015010200038

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 1250 BETWEEN LONGERONS 29 AND 30R.  FOUND OUT OF LIMITS AND THE FRAME SECTION WAS REPLACED IAW SRM 53-03 D, FIG 3.
